Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1959, Volume 3, Issue 2, Pages 39–62 (Mi mat87)  

On Riemannís functional equation

S. Bochner, K. Chandrasekharan


Full text: PDF file (1188 kB)

Original version in (translated by Yu. G. Fedorov):
Ann. Math., 1956, 63, 336–360

Bibliographic databases:

Citation: S. Bochner, K. Chandrasekharan, “On Riemannís functional equation”, Matematika, 3:2 (1959), 39–62; Ann. Math., 63 (1956), 336–360

Citation in format AMSBIB
\Bibitem{BocCha59}
\by S.~Bochner, K.~Chandrasekharan
\paper On Riemannís functional equation
\jour Matematika
\yr 1959
\vol 3
\issue 2
\pages 39--62
\mathnet{http://mi.mathnet.ru/mat87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0079034}
\zmath{https://zbmath.org/?q=an:0071.06601}
\transl
\jour Ann. Math.
\yr 1956
\vol 63
\pages 336--360


Linking options:
  • http://mi.mathnet.ru/eng/mat87
  • http://mi.mathnet.ru/eng/mat/v3/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:59
    Full text:57

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022